American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Benjamin J. Anderson and Sean Sather-Wagstaff. NAK for Ext and ascent of module structures. Proc. Amer. Math. Soc. 142 (2014) 1165-1174.
Abstract, references, and article information   
View Article: PDF

[2] Mrinal Kanti Das. On triviality of the Euler class group of a deleted neighbourhood of a smooth local scheme. Trans. Amer. Math. Soc. 365 (2013) 3397-3411.
Abstract, references, and article information   
View Article: PDF

[3] Lou van den Dries. Isomorphism of complete local noetherian rings and strong approximation. Proc. Amer. Math. Soc. 136 (2008) 3435-3448. MR 2415027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph Gubeladze. Global coefficient ring in the Nilpotence Conjecture. Proc. Amer. Math. Soc. 136 (2008) 499-503. MR 2358489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Neil M. Epstein. Phantom depth and flat base change. Proc. Amer. Math. Soc. 134 (2006) 313-321. MR 2175997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ian M. Aberbach and Florian Enescu. Test ideals and base change problems in tight closure theory. Trans. Amer. Math. Soc. 355 (2003) 619-636. MR 1932717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Everett W. Howe. Higher-order Carmichael numbers. Math. Comp. 69 (2000) 1711-1719. MR 1709151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Spivakovsky. A new proof of D. Popescu's theorem on smoothing of ring homomorphisms. J. Amer. Math. Soc. 12 (1999) 381-444. MR 1647069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Benji Fisher. A note on Hensel's lemma in several variables . Proc. Amer. Math. Soc. 125 (1997) 3185-3189. MR 1422869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christel Rotthaus. Descent of the canonical module in rings with the approximation property . Proc. Amer. Math. Soc. 124 (1996) 1713-1717. MR 1307562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1